# SDR LO62004F00001

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N3427
- Make and model: Cvac 34032
- Aircraft serial: 90
- Engine: Pwa R2800*
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Actuator
- Part number: 31954
- Part serial: 2309
- Condition: Inoperative
- Location: Cowl Flaps
- Part time: 4,155 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE, COWL FLAP ACTUATOR BECAME INTERMITTENT.  FINALLY COWL FLAPS STOPPED PART WAY OPEN.  REPLACED ACTUATOR WITH OVERHAULED UNIT.
